# SDR CALA2020111301274

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 41,206 hours, 14,327 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ZONE TEMP CONT CAB UPON  MASTER CAUTION RECALL CLN & RESEATED CONNECTOR AT CONT CABIN ZONE TRIM MODULATING VALVE BITE TEST AT BOTH ZONE TEMP CONTROLLERS SHOW NO FAULTS.
